DSpace
 

iRepository at Perpustakaan UniMAP >
Journal Articles >
School of Mechatronic Engineering (Articles) >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/xmlui/handle/123456789/11507

Title: Computation of stress intensity factor for multiple cracks using singular finite element
Authors: Ruslizam, Daud
Ahmad Kamal, Ariffin
Shahrum, Abdullah
A. Emran, Ismail
A., Zulkifli
???metadata.dc.contributor.url???: ruslizam@unimap.edu.my
kamal@eng.ukm.my
shahrum@eng.ukm.my
zulkola@eng.ukm.my
Keywords: Crack interaction;Linear elastic fracture mechanics;Multiple cracks;Stress intensity factor
Issue Date: 2011
Publisher: Trans Tech Publications
Citation: Advanced Materials Research, vol. 214, 2011, pages 75-79
Abstract: The simplification of two dimensional approaches in singular finite elements has promoted the method to be used in the formulation of stress intensity factor (SIF) of multiple cracks in finite body. The effect of shielding and amplification are considered in defining the SIF. As been observed, the current available analytical approximations are more restricted to several assumptions. The more accurate and less restricted method has motivated this study. This paper presents the investigation of singular finite elements applied in two dimensional finite element models subjected to different crack-width ratio and cracks interval ratio. The newly finite element formulations are resulted with good agreement with theoretical statement compared to analytical solution. The weak points of presented analytical solution are discussed regards to the influence of crack width ratio and cracks interval ratio.
Description: Link to publisher's homepage at http://www.scientific.net/
URI: http://www.scientific.net/AMR.214.75
http://hdl.handle.net/123456789/11507
ISBN: 978-3-0378-5063-3
ISSN: 1022-6680
Appears in Collections:Ruslizam Daud, Dr.
School of Mechatronic Engineering (Articles)

Files in This Item:

File Description SizeFormat
Computation of stress intensity factor for multiple cracks using singular finite element.pdf26.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback